# SDR 97FDEA00135

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65163169
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0419 009 CORROSION (C53-224-01(1) ON FLOORBEAM AT BS 344, LBL 10 TO RBL 25, WL 208.  REPAIRED BS 344 FLOORBEAM PER FED-EX SR DWG 27-53-007.
